Free Deliveries on orders over €49

Panadol Original 500mg Film Coated Tablets - 12 Pack

€1,88

What is it
Panadol contains paracetamol; recognised by the medical profession as effective medication for you and your family. Panadol is indicated for: Headache, Colds & Influenza, Backache, Period Pain, Pain of Osteoarthritis, Muscle Pain, Toothache, Rheumatic Pain

Dosage
NOT SUITABLE FOR CHILDREN UNDER 10 YEARS.
For professional advice on medicines, consult your pharmacist
Children aged 10-15 years: 1 tablet may be given every 4-6 hours as required. Not more than 4 tablets should be given in 24 hours. Do not give to children for more than 3 days without consulting a doctor.
Adults (including the elderly) and children aged 16 years and over: 1-2 tablets may be taken every 4-6 hours as required. Do not take more than 8 tablets in 24 hours.

How to use
For oral use only.
Swallow Panadol tablets with water.

Ingredients
Each film-coated tablet contains Paracetamol 500mg.